Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Swelling? SheilaC

Posted by Maxime on August 24, 2009, at 12:56:23

In reply to Swelling?, posted by SheilaC on August 24, 2009, at 9:42:36

> Anyone know of what can be done about swelling from anti-psychotics? Abilify really makes me swell and I don't know if there is a way around that.

I am just curious. When you say "swelling", do you mean edema? As is your feet and legs swell up, or do you mean something else? Risperidone and Neurontin did that to me and I couldn't stay on the meds because it can actually be dangerous to have serious edema.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:913854
URL: http://www.dr-bob.org/babble/20090818/msgs/913874.html